MathSciNet Relay Station
MathSciNet bibliographic data
MR656863 (83h:10039) 10B15 (10J06)
Liu, Ming Chit Bounds for prime solutions of some diagonal equations. J. Reine Angew. Math. 332 (1982), 188–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement